# SDR HNAA2018011600008

- Difficulty date: January 14, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 34,123 hours, 29,893 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE EICAS MESSAGE . NO SIGNS OF SMOKE OR FIRE.  R & R THE LAVATORY SMOKE DETECTOR IAW AMM 26-14-01. OPS CHECKED GOOD.  AIRCRAFT GOOD FOR SERVICE.
